HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On Krasner analytic functions and the p-adic Mellin transform
Authors :MARIAN VAJAITU
ALEXANDRU ZAHARESCU
Issue Date :2005
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3103
Citation :Mathematical Journal of Ibaraki University Vol.37 p.23 -33
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110393.pdf884KbAdobe PDFView/Open